# SDR A6WA201140094

- Difficulty date: February 22, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 17,699 hours, 16,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT FUSELAGE SKIN IS GOUGED ON LT SIDE AT 409.00 + 64 ABOVE 4TH LT PAX WINDOW BETWEEN STR 13L & 10L.  REPAIRED FUSELAGE SKIN BETWEEN FS 409.00 +57 AND FS 409.00 +67 BETWEEN STR4 AND STR BL IAW SRM 53-00-31 REPAIR NR 8.
